Analytic renormalization

Eugene Speer

Research output: Contribution to journalArticle

136 Citations (Scopus)

Abstract

Renormalized Feynman amplitudes are defined by a method of analytic continuation in subsidiary parameters. The results are shown to belong to the class of renormalized amplitudes defined by Boguliubov, Parasiuk, and Hepp.

Original languageEnglish (US)
Pages (from-to)1404-1410
Number of pages7
JournalJournal of Mathematical Physics
Volume9
Issue number9
DOIs
StatePublished - Jan 1 1968
Externally publishedYes

Fingerprint

Renormalization
subsidiaries
Analytic Continuation
Class

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Speer, Eugene. / Analytic renormalization. In: Journal of Mathematical Physics. 1968 ; Vol. 9, No. 9. pp. 1404-1410.
@article{8322aa62c46348fa8c472f0867a09bdc,
title = "Analytic renormalization",
abstract = "Renormalized Feynman amplitudes are defined by a method of analytic continuation in subsidiary parameters. The results are shown to belong to the class of renormalized amplitudes defined by Boguliubov, Parasiuk, and Hepp.",
author = "Eugene Speer",
year = "1968",
month = "1",
day = "1",
doi = "10.1063/1.1664729",
language = "English (US)",
volume = "9",
pages = "1404--1410",
journal = "Journal of Mathematical Physics",
issn = "0022-2488",
publisher = "American Institute of Physics Publising LLC",
number = "9",

}

Analytic renormalization. / Speer, Eugene.

In: Journal of Mathematical Physics, Vol. 9, No. 9, 01.01.1968, p. 1404-1410.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Analytic renormalization

AU - Speer, Eugene

PY - 1968/1/1

Y1 - 1968/1/1

N2 - Renormalized Feynman amplitudes are defined by a method of analytic continuation in subsidiary parameters. The results are shown to belong to the class of renormalized amplitudes defined by Boguliubov, Parasiuk, and Hepp.

AB - Renormalized Feynman amplitudes are defined by a method of analytic continuation in subsidiary parameters. The results are shown to belong to the class of renormalized amplitudes defined by Boguliubov, Parasiuk, and Hepp.

UR - http://www.scopus.com/inward/record.url?scp=0011426520&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011426520&partnerID=8YFLogxK

U2 - 10.1063/1.1664729

DO - 10.1063/1.1664729

M3 - Article

AN - SCOPUS:0011426520

VL - 9

SP - 1404

EP - 1410

JO - Journal of Mathematical Physics

JF - Journal of Mathematical Physics

SN - 0022-2488

IS - 9

ER -